Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 96, NWS Morristown, TN

June 10, 2014Washington County, Virginia; 4 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 10, 2014, 7:35 PM EDT for Washington County, Virginia; 4 counties in Tennessee. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2014, 7:35 PM EDT (23:35 UTC)
Expired
Jun 10, 2014, 8:30 PM EDT
In force
55 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Carter County, TN, Johnson County, TN, Sullivan County, TN, Washington County, TN, Washington County, VA

The radar

The Knoxville radar (KMRX), 127 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:45 PM EDTTSTM WND DMGJonesborough, TNSEVERAL TREES DOWN IN JONESBOROUGH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 3:24 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

985 
WUUS54 KMRX 102335
SVRMRX
TNC019-091-163-179-VAC191-110030-
/O.NEW.KMRX.SV.W.0096.140610T2335Z-140611T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
735 PM EDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN MORRISTOWN  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JOHNSON COUNTY IN EASTERN TENNESSEE...
  WASHINGTON COUNTY IN EASTERN TENNESSEE...
  CARTER COUNTY IN EASTERN TENNESSEE...
  EASTERN SULLIVAN COUNTY IN EASTERN TENNESSEE...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTHWEST VIRGINIA...

* UNTIL 830 PM EDT

* AT 735 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR WEBER CITY TO NEAR JONESBOROUGH TO 9 MILES EAST
  OF TUSCULUM...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JOHNSON CITY...BRISTOL TN...ELIZABETHTON...MOUNTAIN CITY...
  JONESBOROUGH...MIDWAY...OAK GROVE...CENTRAL...HAMPTON...PINE
  CREST...GRAY...SPURGEON...UNICOI...BLUFF CITY...DAMASCUS...
  WATAUGA...LEESBURG...EMBREEVILLE...MORRIL'S CAVE AND MILLIGAN
  COLLEGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3657 8169 3653 8171 3647 8170 3641 8174
      3639 8173 3637 8175 3623 8226 3626 8231
      3625 8234 3619 8240 3614 8259 3634 8257
      3643 8249 3674 8167 3662 8161
TIME...MOT...LOC 2335Z 241DEG 18KT 3658 8252 3633 8246 3613 8259 

$$

DH
1 follow-up statement
405 
WWUS54 KMRX 110011
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
811 PM EDT TUE JUN 10 2014

TNC019-179-110020-
/O.CAN.KMRX.SV.W.0096.000000T0000Z-140611T0030Z/
WASHINGTON TN-CARTER TN-

811 PM EDT TUE JUN 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND CENTRAL CARTER
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3657 8169 3653 8171 3647 8170 3637 8175
      3631 8198 3637 8206 3647 8195 3651 8199
      3640 8219 3642 8225 3639 8229 3639 8238
      3643 8239 3644 8245 3673 8167 3662 8161
TIME...MOT...LOC 0010Z 241DEG 18KT 3666 8234 3641 8228 3621 8241 

$$

TNC091-163-VAC191-110030-
/O.CON.KMRX.SV.W.0096.000000T0000Z-140611T0030Z/
JOHNSON TN-SULLIVAN TN-WASHINGTON VA-
811 PM EDT TUE JUN 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR JOHNSON...EASTERN SULLIVAN AND SOUTHEASTERN WASHINGTON
COUNTIES...

AT 810 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
NORTHWEST OF WALNUT HILL TO NEAR ELIZABETHTON TO NEAR ERWIN...MOVING 
NORTHEAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING 
WINDS.

LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...BRISTOL TN...MOUNTAIN CITY...SPURGEON...OAK GROVE...
BLUFF CITY...DAMASCUS...NEVA...MORRIL'S CAVE...LAUREL BLOOMERY...
SHADY VALLEY...ROCKY MOUNT S.P....SOUTH HOLSTON DAM...KONNAROCK...
HARR...DOEVILLE AND HUNTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3657 8169 3653 8171 3647 8170 3637 8175
      3631 8198 3637 8206 3647 8195 3651 8199
      3640 8219 3642 8225 3639 8229 3639 8238
      3643 8239 3644 8245 3673 8167 3662 8161
TIME...MOT...LOC 0010Z 241DEG 18KT 3666 8234 3641 8228 3621 8241 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:23 PM EDT, 6 hours 12 minutes earlier.

Area forecast discussion, Jun 10, 1:23 PM EDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
123 PM EDT TUE JUN 10 2014

.AVIATION...AN APPROACHING UPPER LOW PRESSURE HAS BROUGHT MOIST
SOUTHWEST FLOW TO THE AREA.  THIS WILL LEAD TO AFTERNOON CONVECTION
AT THE TAF SITES. CONVECTION SHOULD CONTINUE ACROSS THE REGION
THROUGH THE OVERNIGHT AND INTO WEDNESDAY MORNING AS THE UPPER LOW
MOVES IN.  TAF SITES MAY SEE MVFR CONDITIONS WITH LOW
CLOUDS...REDUCE VIS AND POSSIBLY BRIEF GUSTY WINDS AS A SHOWER OR
THUNDERSTORM MOVES THROUGH.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

MJB
Hazardous weather outlook, Jun 10, 10:34 AM EDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
1034 AM EDT TUE JUN 10 2014

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-111445-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
1034 AM EDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

AN AREA OF LOW PRESSURE OVER THE MID MISSISSIPPI VALLEY WILL
CONTINUE TO MOVE SLOWLY EAST TODAY AND TONIGHT. THUNDERSTORMS WILL
LIKELY INCREASE IN COVERAGE AND INTENSITY ACROSS PARTS OF ALABAMA
AND MIDDLE TENNESSEE THIS AFTERNOON. STRONG TO SEVERE STORMS MAY
MOVE NORTHEAST INTO OR DEVELOP OVER THE CUMBERLAND PLATEAU AND
SOUTHEAST TENNESSEE. THE MAIN THREATS WILL BE LOCALLY HEAVY
RAINFALL UP TO 1 INCH PER HOUR...AND DAMAGING WIND GUSTS UP TO 60
MPH WITH THE STRONGEST STORMS.

CONDITIONS WILL BECOME LESS FAVORABLE FOR SEVERE THUNDERSTORMS
AFTER SUNSET...AND THE STORMS ARE EXPECTED TO WEAKEN BEFORE
REACHING NORTHEAST TENNESSEE AND SOUTHWESTERN VIRGINIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORMS REMAIN IN THE FORECAST FOR MOST OF THE PERIOD...
BUT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR OUR CUMBERLAND PLATEAU AND
SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...BY LATE AFTERNOON INTO
THE EVENING HOURS.

TG

In the hours before

Local storm report, Jun 10, 6:11 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
611 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     LOUDON                  35.74N 84.36W
06/10/2014                   LOUDON             TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0600 PM     TSTM WND DMG     MADISONVILLE            35.52N 84.36W
06/10/2014                   MONROE             TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0600 PM     TSTM WND DMG     MURPHY                  35.09N 84.03W
06/10/2014                   CHEROKEE           NC   911 CALL CENTER

            SEVERAL TREES DOWN IN MURPHY

&&

MB
Local storm report, Jun 10, 6:32 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
632 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
06/10/2014                   KNOX               TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0615 PM     TSTM WND DMG     MAYNARDVILLE            36.25N 83.81W
06/10/2014                   UNION              TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

&&

MB
Local storm report, Jun 10, 6:40 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
640 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     ARTHUR                  36.55N 83.67W
06/10/2014                   CLAIBORNE          TN   911 CALL CENTER

            TREES AND POWERLINES DOWN COUNTYWIDE, SMALL HAIL REPORTED
            WESTERN PART OF COUNTY

0630 PM     TSTM WND DMG     MORRISTOWN              36.21N 83.30W
06/10/2014                   HAMBLEN            TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

&&

MB
Local storm report, Jun 10, 7:02 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
702 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     ROGERSVILLE             36.41N 83.01W
06/10/2014                   HAWKINS            TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0630 PM     TSTM WND DMG     BRISTOL VA              36.61N 82.17W
06/10/2014                   CITY OF BRISTOL    VA   TRAINED SPOTTER

            TREES AND POWERLINES DOWN COUNTYWIDE

0640 PM     TSTM WND DMG     SEVIERVILLE             35.89N 83.58W
06/10/2014                   SEVIER             TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0640 PM     TSTM WND DMG     DANDRIDGE               36.02N 83.42W
06/10/2014                   JEFFERSON          TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

&&

MB
Local storm report, Jun 10, 7:03 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
703 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     JASPER                  35.06N 85.63W
06/10/2014                   MARION             TN   PUBLIC

            TREE DOWN AT COURTHOUSE SQUARE IN JASPER, MARION CO

0330 PM     TSTM WND DMG     SOUTH PITTSBURG         35.02N 85.71W
06/10/2014                   MARION             TN   911 CALL CENTER

            TREES AND POWER LINES DOWN ACROSS THE COUNTY. SOME
            REPORTED ON HOMES.

0330 PM     TSTM WND DMG     DECATUR                 35.53N 84.79W
06/10/2014                   MEIGS              TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE AND DIME SIZE HAIL

0350 PM     TSTM WND DMG     SIGNAL MOUNTAIN         35.13N 85.34W
06/10/2014                   HAMILTON           TN   911 CALL CENTER

            TREES DOWN.

0350 PM     TSTM WND DMG     JASPER                  35.06N 85.63W
06/10/2014                   MARION             TN   911 CALL CENTER

            TREES AND POWER LINES DOWN ACROSS THE COUNTY. SOME ON TOP
            OF HOMES.

0400 PM     TSTM WND GST     CLEVELAND               35.18N 84.87W
06/10/2014  E55.00 MPH       BRADLEY            TN   911 CALL CENTER

            WIND GUST 55 MPH, SOME SHINGLES AND DOWNSPOUT OFF OUT
            BUILDING

0405 PM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
06/10/2014                   SEQUATCHIE         TN   911 CALL CENTER

            WIDESPREAD TREES AND POWER LINES DOWN. SOME TREES OVER
            HOMES AND CARS.

0440 PM     TSTM WND DMG     CLEVELAND               35.18N 84.87W
06/10/2014                   BRADLEY            TN   911 CALL CENTER

            TREES AND POWERLINES DOWN COUNTY

0505 PM     TSTM WND DMG     KINGSTON                35.87N 84.51W
06/10/2014                   ROANE              TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE, REPORT OF TREES ACROSS ROADS AND
            ONE TREE DOWN ON CAR-NO ONE WAS IN CAR

0505 PM     TSTM WND GST     CLINTON                 36.09N 84.13W
06/10/2014  E50.00 MPH       ANDERSON           TN   AMATEUR RADIO

            ESTIMATED WINDS 50+

0505 PM     TSTM WND DMG     ATHENS                  35.45N 84.60W
06/10/2014                   MCMINN             TN   TRAINED SPOTTER

            TREES DOWN ACROSS THE CITY PARK

0515 PM     TSTM WND DMG     WARTBURG                36.10N 84.59W
06/10/2014                   MORGAN             TN   911 CALL CENTER

            TREES AND POWERLINES DOWN COUNTYWIDE

0515 PM     TSTM WND DMG     BENTON                  35.18N 84.65W
06/10/2014                   POLK               TN   911 CALL CENTER

            2 TREES DOWN OVER WESTERN PART OF COUNTY

0540 PM     TSTM WND DMG     LOUDON                  35.74N 84.36W
06/10/2014                   LOUDON             TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0600 PM     TSTM WND DMG     MURPHY                  35.09N 84.03W
06/10/2014                   CHEROKEE           NC   911 CALL CENTER

            SEVERAL TREES DOWN IN MURPHY

0600 PM     TSTM WND DMG     MADISONVILLE            35.52N 84.36W
06/10/2014                   MONROE             TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0615 PM     TSTM WND DMG     MAYNARDVILLE            36.25N 83.81W
06/10/2014                   UNION              TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0620 PM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
06/10/2014                   KNOX               TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0630 PM     TSTM WND DMG     MORRISTOWN              36.21N 83.30W
06/10/2014                   HAMBLEN            TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0630 PM     TSTM WND DMG     BRISTOL VA              36.61N 82.17W
06/10/2014                   CITY OF BRISTOL    VA   TRAINED SPOTTER

            TREES AND POWERLINES DOWN COUNTYWIDE

0630 PM     TSTM WND DMG     ARTHUR                  36.55N 83.67W
06/10/2014                   CLAIBORNE          TN   911 CALL CENTER

            TREES AND POWERLINES DOWN COUNTYWIDE, SMALL HAIL REPORTED
            WESTERN PART OF COUNTY

0630 PM     TSTM WND DMG     ROGERSVILLE             36.41N 83.01W
06/10/2014                   HAWKINS            TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0640 PM     TSTM WND DMG     DANDRIDGE               36.02N 83.42W
06/10/2014                   JEFFERSON          TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

0640 PM     TSTM WND DMG     SEVIERVILLE             35.89N 83.58W
06/10/2014                   SEVIER             TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE

&&

MB
Local storm report, Jun 10, 7:10 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
710 PM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             4 E MORRISTOWN          36.21N 83.22W
06/10/2014  E1.00 INCH       HAMBLEN            TN   911 CALL CENTER

            QUARTER SIZE HAIL REPORTED AL SLOP CREEK ROAD

&&

MB

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 6:15 PM EDTSevere Thunderstorm WarningMRXRussell, Scott, Washington, City of Bristol30 min
Jun 10, 6:26 PM EDTSevere Thunderstorm WarningMRXLee64 min
Jun 10, 6:42 PM EDTSevere Thunderstorm WarningMRXRussell, Scott, Washington, City of Bristol63 min
Jun 10, 7:17 PM EDTSevere Thunderstorm WarningMRXWise, City of Norton43 min
Jun 10, 7:45 PM EDTSevere Thunderstorm WarningMRXRussell, Scott, Washington, City of Bristol45 min
Jun 10, 7:48 PM EDTAreal Flood AdvisoryMRXWashington, City of Bristol3 hr
Jun 9, 11:30 PM EDTSpecial Weather StatementMRXMarion, Sequatchie45 min
Jun 9, 11:46 PM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie44 min
Jun 10, 12:29 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Rhea, Sequatchie31 min
Jun 10, 12:59 AM EDTSpecial Weather StatementMRXBradley, McMinn, Meigs, Polk, Rhea46 min
Jun 10, 1:48 AM EDTSpecial Weather StatementMRXLoudon57 min
Jun 10, 1:51 AM EDTSpecial Weather StatementMRXMcMinn, Monroe, Polk54 min
Jun 10, 2:53 AM EDTSpecial Weather StatementMRXSevier52 min
Jun 10, 2:32 PM EDTSpecial Weather StatementMRXMarion58 min
Jun 10, 3:05 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Sequatchie55 min
Jun 10, 3:38 PM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more52 min
Jun 10, 4:13 PM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, McMinn, Meigs, Polk and 1 more47 min
Jun 10, 4:37 PM EDTSevere Thunderstorm WarningMRXLoudon, Morgan, Roane, Scott53 min
Jun 10, 4:52 PM EDTSevere Thunderstorm WarningMRXBradley, Loudon, McMinn, Meigs, Monroe, Polk and 1 more53 min
Jun 10, 5:12 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Knox, Scott, Union48 min
Jun 10, 5:40 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe65 min
Jun 10, 5:57 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Jefferson, Knox and 1 more63 min
Jun 10, 6:11 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hancock, Hawkins34 min
Jun 10, 6:17 PM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Jefferson, Knox, Sevier58 min
Jun 10, 6:59 PM EDTSevere Thunderstorm WarningMRXCocke, Greene26 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Severe Thunderstorm Warnings in Virginia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.